# SDR VNAA9911016

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 870004MODA
- Condition: Failed
- Location: Mlg
- Part time: 8,506 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WITH GEAR UP THE CREW RECEIVED THREE RED AND THREE GREEN INDICATIONS INTERMITTENTLY.  MAINTENANCE INSPECTED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-61-01.  OPERATIONAL CHECKS AND A VERIFICATION FLIGHT WAS FLOWN AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
